# SDR UIEA201904033735

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 38,929 hours, 8,073 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL #262GF R/H STA 2050 FOUND WITH SEVERAL SCRATCHES WITH LARGEST HAVING 5.63" MAX DIAMETER & NO DELAMINATION ( MAIN DECK CARGO FLOOR PANEL #262GF R/H STA 2050 REPAIRED IAW  EN# 1051-19 REV-  )
